MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS
Model Number 9-TVLP4F90/080
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 4f amplatzer torqvue lp delivery system was selected for use.During use, after insertion into the patient, a hole in the tube of the y-connector was observed.Leak occurred in a continuous drip.No other parts of the delivery system were observed to be damaged.The procedure was completed successfully.No patient consequences were reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of y-valve was observed to be cracked was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.As event appears to be related to a potential product quality issue; therefore, exception issue 133969 has been initiated to further investigate this complaint.Codes removed: medical device problem code: 4008 material split, cut or torn.

Brand Name
AMPLATZER TORQVUE LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23411268
Report Number2135147-2025-06189
Device Sequence Number9085009
Product Code DQY
UDI-Device Identifier00811806011578
UDI-Public(01)00811806011578(17)280229(10)10769480
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TVLP4F90/080
Device Catalogue Number9-TVLP4F90/080
Device Lot Number10769480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown